# SDR 2023F00334

- Difficulty date: November 22, 2023
- Submitted: November 25, 2023
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Part number: 102AH2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT PROBE HEAT CAUTION MESSAGE IN FLIGHT. ORRECTIVE ACTION: PROBE TAT REMOVED AND REPLACED
